An Envy-Free Cake Division Protocol

Steven Brams, Alan Taylor

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)9-18
    JournalAmerican Mathematical Monthly
    Volume102
    Issue number1
    StatePublished - Jan 1995

    Cite this

    Brams, S., & Taylor, A. (1995). An Envy-Free Cake Division Protocol. American Mathematical Monthly, 102(1), 9-18.

    An Envy-Free Cake Division Protocol. / Brams, Steven; Taylor, Alan .

    In: American Mathematical Monthly, Vol. 102, No. 1, 01.1995, p. 9-18.

    Research output: Contribution to journalArticle

    Brams, S & Taylor, A 1995, 'An Envy-Free Cake Division Protocol', American Mathematical Monthly, vol. 102, no. 1, pp. 9-18.
    Brams S, Taylor A. An Envy-Free Cake Division Protocol. American Mathematical Monthly. 1995 Jan;102(1):9-18.
    Brams, Steven ; Taylor, Alan . / An Envy-Free Cake Division Protocol. In: American Mathematical Monthly. 1995 ; Vol. 102, No. 1. pp. 9-18.
    @article{cb5ed2ebd2fd4f798f580adb1c411892,
    title = "An Envy-Free Cake Division Protocol",
    author = "Steven Brams and Alan Taylor",
    year = "1995",
    month = "1",
    language = "English (US)",
    volume = "102",
    pages = "9--18",
    journal = "American Mathematical Monthly",
    issn = "0002-9890",
    publisher = "Mathematical Association of America",
    number = "1",

    }

    TY - JOUR

    T1 - An Envy-Free Cake Division Protocol

    AU - Brams, Steven

    AU - Taylor, Alan

    PY - 1995/1

    Y1 - 1995/1

    M3 - Article

    VL - 102

    SP - 9

    EP - 18

    JO - American Mathematical Monthly

    JF - American Mathematical Monthly

    SN - 0002-9890

    IS - 1

    ER -